# SDR SWAA2025110330711

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 43,144 hours, 20,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tab
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN, FIRST OFFICER`S  SIDE, FELL OFF FOUND THE OVERWING CENTER AISLE EXIT LIGHT LENS MOUNTING TAB BROKEN. COMPLIED WITH EA M-24-133-00396.
